Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact email@example.com with any questions.
John W. Hooker, Cark E. Lancenhop "On regular systems of linear differential equations with constant coefficients," Rocky Mountain Journal of Mathematics, Rocky Mountain J. Math. 12(4), 591-614, (Fall 1982)